What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 10, 4:48 AM CST, 4 hours 32 minutes earlier. Its key messages:
- Scattered thunderstorms will slowly move southeast across portions of the forecast area today (mainly along and south of I-20). Isolated instances of severe hail and damaging wind gusts will be possible, especially in Southeast Texas this afternoon.
- Periodic storm chances will continue through the remainder of the week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 10, 4:48 AM CST, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
548 AM CDT Tue Jun 10 2025
...New Aviation, Short Term...
.KEY MESSAGES...
- Scattered thunderstorms will slowly move southeast across
portions of the forecast area today (mainly along and south of
I-20). Isolated instances of severe hail and damaging wind
gusts will be possible, especially in Southeast Texas this
afternoon.
- Periodic storm chances will continue through the remainder of
the week with near or below normal temperatures. Severe storms
will be possible Wednesday into Thursday.
&&
.SHORT TERM... /NEW/
Update:
No significant changes were needed with this morning's update.
Only minor adjustments were made to PoPs and high temperatures
today and tomorrow based on the latest data overnight.
A complex of storms will continue to slowly move southeast
through the forecast area today. Multiple additional rounds of
storms will develop and move through the region Tuesday night and
Wednesday. The severe threat will be low, but isolated instances
of hail and damaging winds will be possible through Wednesday.
Barnes
Previous Discussion:
/Through Wednesday/
A complex of thunderstorms currently in the Panhandle/eastern New
Mexico will continue to approach the region over the next several
hours, arriving at our western border around daybreak. While some
weakening may occur as the complex approaches the area, the
current expectation is that these storms will maintain enough
intensity to produce marginally severe hail/wind gusts as it
enters the forecast area. The complex will continue moving
east/southeast throughout the morning, likely remaining south of
the I-20 corridor. Sufficient destabilization should result in a
reinvigoration of convection by midday/early afternoon as this
activity moves east of I-35 into portions of Southeast Texas.
A few instances of severe hail and damaging wind gusts will be
possible as this occurs. Additionally, there will be a potential
for isolated storm development across most of the forecast area
this afternoon as a shortwave trough nudges toward the area, but
coverage will remain rather limited with this activity.
A brief lull in precipitation is expected this evening, but
additional showers and storms will develop Tuesday night into
Wednesday as an upper low shifts further east towards the forecast
area. Widespread showers and storms will become likely from
Wednesday morning into the afternoon, with multiple rounds of
showers and storms developing throughout the day. A few of these
storms may be strong to severe, with hail and damaging winds
expected to be the main threats. However, the main concern will
likely be heavy rainfall and flash flooding, especially where any
cell training occurs.
Barnes
&&
.LONG TERM... /Issued 224 AM CDT Tue Jun 10 2025/
/Wednesday Night Onward/
Scattered showers and thunderstorms will likely be ongoing
Wednesday night across North and Central Texas associated with a
meandering upper low over the Southern and Central Plains. The low
will move very little during the mid to late week period, though
a slow eastward drift will eventually place the low center near
the Arklatex region this weekend. Daily rain chances will be the
result, with the best rain chances and most widespread
precipitation being Wednesday night through Friday when the
southern flank of the upper low will be directly overhead. The
better rain and storm chances will shift east of I-35 over the
weekend, eventually becoming shunted east of the region on Monday
along with the eastward drifting upper low.
The initial batch of convection Wednesday night into Thursday
will have sufficient instability and deep layer shear to support a
few severe storms with hail and damaging winds. Flow aloft and
instability will both weaken thereafter, mitigating the severe
weather threat for the rest of the week. Slow-moving convection
will make localized flooding the primary concern in either case,
especially where any training storms may occur. Daily rain chances
now through Saturday should yield widespread 5-day rainfall
totals in the 1 to 3 inch range with localized 3 to 5 inch
amounts. A few spots (10% chance) could receive 6 inches of rain
(particularly across Central Texas) over the Tuesday through
Saturday time period. Will keep an eye on how things evolve over
the next few days and coordinate Flood Watches with neighbors if
it becomes necessary.
Clouds and precipitation will otherwise keep temperatures below
normal Thursday and Friday, with a return to slightly above normal
temperatures over the weekend into the first part of next week.
30
&&
.AVIATION... /NEW/
/12Z TAFs/
A complex of thunderstorms will slowly move through the region
today. The more robust convection is expected to remain south of
the Metroplex. Therefore, only VCSH has been in maintained in the
TAFs for now, but we will have to watch this carefully over the
next few hours. Given the slow movement of this system, have
pushed back VCSH/VCTS to 15Z. The complex of storms will likely
move directly over KACT from ~16-19Z. A gust front has developed
just ahead of this activity and will be another feature to watch.
If it's able to make it into the Metroplex, a brief period of
gusty northwest winds will be possible.
Additional rounds of storms will develop Tuesday night into
Wednesday. VCTS has been introduced to the KACT TAF at 08Z.
Confidence in storm timing for D10 terminals is lower, but
VCSH/VCTS will likely be needed at some point today. Otherwise,
light winds will become south to southeasterly later this morning
around 5-10 knots.
Barnes
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 87 72 84 71 82 / 40 30 70 60 70
Waco 84 70 82 70 82 / 70 30 70 50 70
Paris 88 67 84 69 82 / 10 10 50 40 70
Denton 87 69 83 68 83 / 30 20 70 60 70
McKinney 87 70 84 70 82 / 30 20 70 50 70
Dallas 87 72 85 70 83 / 40 30 70 50 70
Terrell 87 70 84 70 83 / 50 20 70 50 70
Corsicana 87 72 84 73 85 / 70 30 70 50 70
Temple 86 71 83 70 85 / 70 30 70 50 70
Mineral Wells 85 68 83 68 83 / 60 30 80 60 70
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
In the hours before
Special weather statement, Jun 10, 5:36 AM CST, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
636 AM CDT Tue Jun 10 2025
TXZ129-141-101215-
Comanche TX-Eastland TX-
636 AM CDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of Eastland and
northwestern Comanche Counties through 715 AM CDT...
At 635 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cross Cut, or 20 miles north of Early, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Rising Star around 645 AM CDT.
Other locations impacted by this storm include Nimrod, Kokomo,
Carbon, Okra, Duster, Pleasant Hill, Rucker, Pioneer, Beattie, and
Sipe Springs.
This includes Interstate 20 between mile markers 336 and 342.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3224 9912 3242 9883 3226 9855 3198 9867
3196 9884 3208 9893 3208 9912
TIME...MOT...LOC 1135Z 252DEG 18KT 3203 9906
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
30Special weather statement, Jun 10, 6:05 AM CST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
705 AM CDT Tue Jun 10 2025
TXZ141-142-101230-
Comanche TX-Mills TX-
705 AM CDT Tue Jun 10 2025
...Strong thunderstorms will impact portions of Mills and Comanche
Counties through 730 AM CDT...
At 704 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gorman to near Blanket to 7 miles
northeast of Skeeterville. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
De Leon and Comanche around 715 AM CDT.
Other locations impacted by these storms include Regency, Lamkin,
Proctor, Hasse, Bozar, Priddy, Sidney, Duster, Newburg, and Downing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3161 9878 3169 9876 3170 9867 3208 9892
3226 9855 3194 9833 3198 9825 3184 9816
3169 9846 3141 9827 3123 9856 3127 9863
3132 9859 3131 9864 3137 9865 3135 9871
3139 9869 3143 9873 3139 9877 3147 9900
TIME...MOT...LOC 1204Z 276DEG 27KT 3226 9865 3180 9885 3145 9891
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SanchezSpecial weather statement, Jun 10, 6:25 AM CST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
725 AM CDT Tue Jun 10 2025
TXZ141>143-156-101300-
Comanche TX-Mills TX-Lampasas TX-Hamilton TX-
725 AM CDT Tue Jun 10 2025
...Strong thunderstorms will impact portions of southwestern
Hamilton, west central Lampasas, Mills and Comanche Counties through
800 AM CDT...
At 724 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of De Leon to 8 miles
northeast of Mullin to near Sloan. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Proctor Lake, Goldthwaite, and Comanche around 730 AM CDT.
Gustine around 740 AM CDT.
Other locations impacted by these storms include Shive, Lamkin,
Proctor, Hasse, Bozar, Priddy, Us-190 Near The San Saba-
Lampasas County Line, Indian Gap, Newburg, and Downing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3164 9865 3211 9872 3202 9838 3194 9833
3198 9825 3192 9821 3157 9822 3112 9854
3117 9852 3120 9857 3126 9858 3127 9863
3132 9859 3131 9864 3137 9865 3134 9870
3143 9873 3138 9876 3141 9878 3141 9885
TIME...MOT...LOC 1224Z 274DEG 25KT 3203 9861 3164 9856 3120 9893
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Jun 10, 7:29 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
829 AM CDT Tue Jun 10 2025
TXZ130-141>144-156>158-101400-
Comanche TX-Mills TX-Bosque TX-Erath TX-Coryell TX-Lampasas TX-
Hamilton TX-Bell TX-
829 AM CDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of Hamilton, southern
Erath, Coryell, Lampasas, western Bosque, northwestern Bell, eastern
Mills and southeastern Comanche Counties through 900 AM CDT...
At 828 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Hamilton, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Hamilton, southern
Erath, Coryell, Lampasas, western Bosque, northwestern Bell, eastern
Mills and southeastern Comanche Counties, including the following
locations... Pancake, Shive, Moline, Alexander, Izoro, Clairette,
Olin, Adamsville, Whiteway, and Duffau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3129 9860 3133 9859 3154 9844 3205 9853
3210 9773 3098 9764 3098 9788 3104 9791
3103 9844 3106 9848 3108 9846 3111 9846
3112 9850 3109 9853 3113 9855 3117 9851
3120 9857 3126 9858 3125 9860 3127 9863
TIME...MOT...LOC 1328Z 269DEG 27KT 3158 9800
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Jun 10, 7:42 AM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
842 AM CDT Tue Jun 10 2025
TXZ130-141-101415-
Comanche TX-Erath TX-
842 AM CDT Tue Jun 10 2025
...A strong thunderstorm will impact portions of southeastern Erath
and east central Comanche Counties through 915 AM CDT...
At 841 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dublin, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Erath
and east central Comanche Counties, including the following
locations... Alexander, Clairette, Johnsville, Selden, Harbin, Chalk
Mountain, Purves, Duffau, Edna Hill, and Comyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3240 9802 3221 9794 3209 9786 3205 9794
3189 9833 3206 9847
TIME...MOT...LOC 1341Z 229DEG 22KT 3207 9824
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PraterSpecial weather statement, Jun 10, 7:59 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
859 AM CDT Tue Jun 10 2025
TXZ143>145-156>159-101430-
Bosque TX-Coryell TX-Lampasas TX-Hamilton TX-Hill TX-McLennan TX-
Bell TX-
859 AM CDT Tue Jun 10 2025
...Strong thunderstorms will impact portions of central Hamilton,
western McLennan, Coryell, Lampasas, southern Bosque, western Bell
and southwestern Hill Counties through 930 AM CDT...
At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Cranfills Gap to 9 miles
north of Gatesville to near Lampasas. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Cranfills Gap, Gatesville, Fort Gates, Copperas Cove, and Kempner
around 905 AM CDT.
Fort Cavazos around 910 AM CDT.
Killeen, Crawford, and Meridian State Park around 915 AM CDT.
Clifton and Valley Mills around 920 AM CDT.
Other locations impacted by these storms include Pancake, Whitson,
Rock Creek, Moffat, Oglesby, Adamsville, Whiteway, Levita, Meadow
Grove, and Hurst Springs.
This includes Interstate 35 between mile markers 277 and 293, and
between mile markers 330 and 334.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 9783 3104 9791 3103 9844 3104 9845
3158 9815 3181 9822 3184 9816 3189 9819
3198 9727 3154 9712 3085 9758
TIME...MOT...LOC 1359Z 272DEG 29KT 3185 9793 3158 9769 3104 9809
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PraterNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1268115, 1268116, 1278723, 1278712, 1278719, 1278577, 1278580, 1278585, 1278567, 1278560, 1278562, 1278559, 1278556, 1278288, 1278289, 1278283, 1278238, 1278246, 1278264, 1278242, 1278520, 1278521, 1278524, 1278526, 1278529, 1278287, 1278507, 1278509, 1278298, 1278514, 1278516, 1278517, 1278276, 1278296, 1278267, 1278291, 1278294, 1278295, 1278229, 1278220.